Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 785213, 7 pages
Research Article

Error Bound for Conic Inequality in Hilbert Spaces

Department of Mathematics, Yunnan University, Kunming 650091, China

Received 15 February 2014; Accepted 23 March 2014; Published 15 April 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Jiangxing Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangxing Zhu, Qinghai He, and Jinchuan Lin, “Error Bound for Conic Inequality in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 785213, 7 pages, 2014. doi:10.1155/2014/785213